Volume 165 Issue 1 – January 2007

An exactly sequence for $K_\ast^M/2$ with applications to quadratic forms

Pages 1-13 by Dmitri Orlov, Alexander Vishik, Vladimir Voevodsky | From volume 165-1

Quantum Riemann–Roch, Lefschetz and Serre

Pages 15-53 by Thomas Coates, Alexander Givental | From volume 165-1

Bounds for polynomials with a unit discrete norm

Pages 55-88 by Evguenii A. Rakhmanov | From volume 165-1

Stretched exponential estimates on growth of the number of periodic points for prevalent diffeomorphisms I

Pages 89-170 by Vadim Kaloshin, Brian R. Hunt | From volume 165-1

On finitely generated profinite groups, I: strong completeness and uniform bounds

Pages 171-238 by Nikolay Nikolov, Dan Segal | From volume 165-1

On finitely generated profinite groups, II: products in quasisimple groups

Pages 239-273 by Nikolay Nikolov, Dan Segal | From volume 165-1

Weyl’s law for the cuspidal spectrum of $\mathrm{SL}_n$

Pages 275-333 by Werner Müller | From volume 165-1